# SDR DALA2025011600385

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 93,257 hours, 39,185 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 DURING SVC CHK FOUND EMERGENCY LIGHT EXIT SIGN WITH CALL LIGHT AT 2L NEAR THE DOOR INOP. CORRECTIVE ACTION: FOUND 2L CONNECTOR NOT IN CORRECT POSITION. FOUND D4518 BURIED IN CEILING INSULATION. CONNECTED D4518P/J. EMER LIGHTS AND CALL LIGHTS OPS CHECKS NML PER B757 WDM 33-51-13. (6667365)
